Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers

Tom 183 / 2018

Soumya Das, Winfried Kohnen Acta Arithmetica 183 (2018), 167-172 MSC: Primary 11F46. DOI: 10.4064/aa170419-4-11 Opublikowany online: 23 March 2018

Streszczenie

We prove that under mild assumptions there are infinitely many sign changes in the sequence of eigenvalues of a genus $2$ Siegel cuspidal eigenform supported on $p^{jn}$ for a fixed $j \geq 1$.

Autorzy

  • Soumya DasDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
    e-mail
  • Winfried KohnenMathematisches Institut
    Universität Heidelberg
    Mathematikon, INF 205
    D-69120 Heidelberg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek